Marketplace   Menu Guide   Complete Pages      
butler eagle
Site last updated: Monday, July 21, 2014 Bookmark our site!
Local PennsylvaniaNationalInternationalNews Extras  
Published: February 1, 2014 print this article Print save this article Save email this article Email ENLARGE TEXT increase font decrease font

Police investigate potential Theraflu drug overdose death



PENN TWP — Township police report they are investigating a drug overdose case as being related to the “Theraflu” brand of heroin.
Police were called to a residence to check on the welfare of a 30-year-old man, whose name was not released by police.
Police said the man was dead upon the officers’ arrival.
Nearly two dozen people in Western Pennsylvania have died from a bad batch of heroin with the street name of Theraflu. It is a mixture of heroin and the potent narcotic painkiller Fentanyl.





Back
Comments
Order Photos!
 
MORE NEWS HEADLINES
arrow Obama presents Medal of Honor to Army veteran
arrow Horsing around in Zelienople
arrow Diplomacy intensifies amid fighting in Gaza
arrow Governor praises Mars schools
 
MOST READ ARTICLES
arrow Parents group not pleased
arrow 2 searches reveal no clues in Cherrie Mahan case
arrow Destructive president
arrow Car stolen from hospital parking garage